# SDR 06FDEA0907

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR FWD PAN HAS A SPLICE REPAIR.  PERFORMED REPAIR BY REMOVING SPLICE AND INSTALLED NEW ONE IAW SRM 51-33-01 VOL 2, SRM 51-35-01 VOL 2 AND SRM 52-00-01 FIG 7 SHT 2-3 VOL 1.  FABRICATED PART IAW DETAIL PART   TRAVELER N01204 AND SRM 52-00-01 FIG 7 SHT 2-3 VOL 1.
